Cookies?
Library Header Image
LSE Research Online LSE Library Services

Odd hole recognition in graphs of bounded clique size

Conforti, Michele, Cornuéjols, Gérard, Liu, Xinming, Vuskovic, Kristina and Zambelli, Giacomo (2006) Odd hole recognition in graphs of bounded clique size. SIAM Journal on Discrete Mathematics, 20 (1). pp. 42-48. ISSN 0895-4801

Full text not available from this repository.

Abstract

In a graph $G$, an odd hole is an induced odd cycle of length at least 5. A clique of $G$ is a set of pairwise adjacent vertices. In this paper we consider the class ${\cal C}_k$ of graphs whose cliques have a size bounded by a constant $k$. Given a graph $G$ in ${\cal C}_k$, we show how to recognize in polynomial time whether $G$ contains an odd hole.

Item Type: Article
Official URL: http://www.siam.org/journals/sidma.php
Additional Information: © 2006 by the Society for Industrial and Applied Mathematics, Philadelphia, PA.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 25 Jan 2011 16:06
URL: http://eprints.lse.ac.uk/31700/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only